LONG TERM SIDE EFFECTS

2 Posts | Page(s): 1 

LONG TERM SIDE EFFECTS

by Easymoney on Sun Mar 25, 2007 12:00 AM

Quote | Reply

I had prostate cancer in 2003 that was treated with 25 radiation treatments  and then a high dose rate. I had 4 Lupron hormone shots. I had the normal side effects with bladder and bowel. Then they finally cleared up. Thought I was ok. Then in 2004 I had a heart attack and quadruple bypass About 4 months after that I started getting cold. I feel like I am freezing all the time. I break out into cold sweats and have to change my T-shirt several times a day. My bedding had to be changed every day because It will be soaked. I have been to 3 cardiologist, 2 endos and see my internal medicine doctor on a regular basis. None of these doctors know what is wrong with me. I have had all kinds of blood work, CT scans, MRIs ...you name it --I have had it.

I am in bed 90% of the time. I only get out of the house to go to the doctor. I am miserable. I do not want to live the rest of my life this way. I am almost 74 years old.

Could this be a delayed side effect of the radiation treatments?

If I started the Lupron shots again would that help? I never really had bad side effects from them.

(Please don't tell me to have my thyroid checked or that I have male menopause!)

RE: LONG TERM SIDE EFFECTS

by lateeffects on Tue Aug 19, 2008 12:00 AM

Quote | Reply

Difficult to understand how your heart problems were caused by the radiation, considering where the prostate is. Not at all sure about the other things.

I'd have thought you would get bowel or bladder problems - and it's possible you might with late-effects from radiotherapy (which is what we call it here in the UK).

The following website is about my wife who had pelvic radiotherapy in 1987/8 http://www.rate-effects-radiotherapy.co.uk

 

2 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.